# SDR 2005FA0000842

- Difficulty date: May 17, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N1830V
- Make and model: Beech A36
- Aircraft serial: E3087
- Engine: Cont IO550*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002465
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BULKHEAD AT STA 272.0, FOUND CRACKS ON TOP PORTION IN BEND RADIUS AREA, APPROX .5 INCH TO .2500 INCH LONG ON TOP, LT AND RT AREA.  PROBABLE CAUSE SEEMS TO BE FATIGUE DUE TO HIGH TOTAL TIME ON AIRFRAME.  (K)
